# SDR SIMA20160514002

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,692 hours, 22,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS ELEC SMOKE SMELL IN CABIN.  FIRST OFFICER INSPECTED & CONFIRMED ELEC SMOKE SMELL IN GALLEY & FIRST CLASS CABIN AREA.  TRANSFERRED TO NRWC 515-ORD-02119.  REF NRWC'S 515-ORD-02119, 02114, 02120, 02121, 02122, 02124 & AML PAGES 3953208, 3953209, 3953212 & 3953213.  FOR CORRECTIVE ACTION ACFT WAS OPERATED UNDER GPU POWER FOR SEVERAL HOURS.  ALSO ENG RUN & TAXI CHECKED WITH NO ABNORMAL SMELLS NOTED.
